# SDR SWAA2015021336608

- Difficulty date: February 10, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 35,309 hours, 20,431 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW PRESS DECK, CTR WING SECTION, REAR SPAR CHORD CRACKED AT BS 663, BETWEEN RBL 40 - 45.64.  REPAIRED CHORD IAW EA.
